Show simple item record

dc.contributor.authorKarlı, Denizen_US
dc.date.accessioned2016-04-26T08:01:33Z
dc.date.available2016-04-26T08:01:33Z
dc.date.issued2017
dc.identifier.citationKarlı, D. (2017). A multiplier related to symmetric stable processes. Hacettepe Journal of Mathematics and Statistics, 46(2), 217-228. doi:10.15672/HJMS.20164517212en_US
dc.identifier.issn1303-5010
dc.identifier.issn2651-477X
dc.identifier.otherWOS:000400349400006
dc.identifier.urihttps://hdl.handle.net/11729/832
dc.identifier.urihttp://dx.doi.org/10.15672/HJMS.20164517212
dc.description.abstractIn two recent papers [5] and [6], we generalized some classical results of Harmonic Analysis using probabilistic approach by means of a d- dimensional rotationally symmetric stable process. These results allow one to discuss some boundedness conditions with weaker hypotheses. In this paper, we study a multiplier theorem using these more general results. We consider a product process consisting of a d-dimensional symmetric stable process and a 1-dimensional Brownian motion, and use properties of jump processes to obtain bounds on jump terms and the Lp(Rd)-norm of a new operator.en_US
dc.language.isoengen_US
dc.publisherHacettepe Universityen_US
dc.relation.isversionof10.15672/HJMS.20164517212
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectSymmetric stable processen_US
dc.subjectFourier multiplieren_US
dc.subjectHarmonic extensionen_US
dc.subjectBounded operatoren_US
dc.titleA multiplier related to symmetric stable processesen_US
dc.typearticleen_US
dc.description.versionAuthor Post Printen_US
dc.relation.journalHacettepe Journal of Mathematics and Statisticsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID24342
dc.contributor.authorID0000-0002-5639-0648
dc.identifier.volume46
dc.identifier.issue2
dc.identifier.startpage217
dc.identifier.endpage228
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorKarlı, Denizen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record